Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bedaride, Nicolas 2012. A characterization of quasi-rational polygons. Nonlinearity, Vol. 25, Issue. 11, p. 3099.


    Schwartz, Richard 2011. Outer billiards on the Penrose kite: Compactification and renormalization. Journal of Modern Dynamics, Vol. 5, Issue. 3, p. 473.


    ×

On Moser’s boundedness problem of dual Billiards

  • LONG LI (a1)
  • DOI: http://dx.doi.org/10.1017/S0143385708000515
  • Published online: 01 April 2009
Abstract
Abstract

In this paper, the boundedness of the dual billiard orbits of trapezoids is obtained. This gives an example showing that there are also polygons, which are neither rational nor quasi-rational, with all of their dual billiard orbits bounded. Moreover, most of the orbits are Poisson-stable, which means that most points will come sufficiently near to their original positions under iterations of the dual billiard map.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]J. Moser . Is the Solar System stable? Math. Intelligencer 1 (1978), 6571.

[2]F. Vivaldi and A. V. Shaidenko . Global stability of a class of discontinous dual billiards. Comm. Math. Phys. 110 (1987), 625640.

[4]E. Gutkin and N. Simanyi . Dual polygonal billiards and necklace dynamics. Comm. Math. Phys. 143 (1992), 431449.

[5]S. Tabachnikov . On the dual billiard problem. Adv. Math. 115 (1995), 221249.

[10]R. Schwartz . Unbounded orbits for outer billiards. I. J. Mod. Dyn. 1 (2007), 371424.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax